# SDR USAA920071260

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 46,528 hours, 32,819 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - A- NR 03-0553-8-0349-6, CRACK ON FWD PRESS BLKD AT BS 178, WL 218, LBL 11.750.  REPAIRED IAW SRM 53-10-08 REPAIR 9.
